# SDR C2XA97CL003

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31444
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3061 - CREW REPORTED THAT THEY RECEIVED A STRONG VIBRATION IN THE NOSE AREA AFTER GEAR RETRACTION, THE VIBRATION INCREASED WITH SPEED AND STOP AFTER GEAR WAS EXTENDED.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE INSPECTED AIRCRAFT AND AFTER TROUBLESHOOTING THE LANDING GEAR SYSTEM BOTH NOSE WHEEL ASSEMBLIES WERE REMOVED AND REPLACED IAW CONTINENTAL EXPRESS MX DIRECTIVE NR 1, ALL OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 32-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
